# SDR NACA2022120700001

- Difficulty date: December 7, 2022
- Submitted: December 13, 2022
- Operation: Air carrier
- Aircraft: N399CM
- Make and model: Boeing 767323
- Aircraft serial: 25451
- Aircraft time: 107,945 hours, 18,242 cycles
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Part number: 6225272001
- Part serial: 7930
- Condition: Failed
- Part time: 2,168 hours, 539 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HF #1 WILL NOT TRANSMIT. DEFERRED PER MEL 23-11-01-02A. REMOVED AND REPLACED HF#1 TRANSCEIVER.
